# SDR MWEA99621

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115075
- Condition: Cracked
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WAS CRACKED AT STATION 120.  MTC FABRICATED AND INSTALLED REPAIR ANGLES.
